Sometimes PVCs, sinus Tachycardia. Holter monitor and ekg. Doctor thinks dehydration and blood volume issues from enalapril. Other causes?

There are several. potential diagnoses that could explain sinus tachycardia (autonomic dysfunction, inappropriate sinus tachycardia, medication effects, anxiety, dehydration, etc.) We all have occasional PVCs. You live near a University health care facility so make an appointment with a cardiologist there for a second opinion.

Related Questions

Tachycardia when eat or stand. Echo, ct angio, ecg, holter, stres test all normal. Mild reflux and acid, dr say appropriate sinus tachycardia. What is this?

Sinus tachycardia. "Sinus" means normal - your tachycardia arises from a normal area of your heart and conducts thru your heart normally. Your tests confirm that you do not have heart disease. If you're bothered by your heart rate, a betablocker (medication) can slow your heart to treat your symptoms, but if you're not bothered other than when you measure your HR, no treatment is necessary. Read more...

Have sinus tachycardia/pvcs/sinus arrhythmia/palpitations. 23 years old. Normal ecg/echo/blood tests. What are my chances for cardiac arrest?

Echo. When cardiac mechanical function and structure are normal, the risk of cardiac arrest is low unless there is an associated ischemic or metabolic problem. Read more...
Understand the terms. At 25, possibility of cardiac arrest is remote even with family history. SINUS TACHYCARDIA is a rapid, otherwise normal beat. SINUS ARRYTHMIA refers to the normal variation in pulse rate with the breathing cycle seen in young athletes. PVCs are extra beats generated in lower chamber for many reasons, rarely serious. PALPITATIONs are literally the awareness of your heartbeat caused by any of these. Read more...

My heart structurally fine on echo, MRA, ECG, MRI, holter monitors. Is it unlikely my frequent PVCs will turn into Ventricular tachycardia/death?

Unlikely. With a normal heart based on all the studies you have had, PVCs are usually benign and not like to precipitate ventricular tachycardia. The caveat is that you are on diltiazem as well as amitriptyline both of which can affect the heart rhythm. Thus you should continue to have your EKG monitor. All the best to you! Read more...